Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe abdominal pain

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2287 Questions

default
Posted on Tue, 28 Mar 2017 in Lump
Question: For two weeks I have had pain On the left side of my abdomen almost even with the belly button. Pants cause more pain by putting pressure on it and sometimes I feel the pain down below and above the area. I feel a weird rumble feeling in my upper left stomach also. Thank you for your help
doctor
Answered by Dr. Hari Charan Perigela 28 minutes later
Brief Answer:
You should be investigated.

Detailed Answer:
Hi
Pain in the left side of the abdomen could be due to Left Ureteric stone,Colonic lesion etc.Ultrasound abdomen will give a clue.
If it is normal,then the pain could be due to Irritable Bowel Syndrome (IBS).Till investigation, I prescribe Pre and Probiotic capsule twice daily to my patients with similar complaints.
Hope I answered your query.If you have any questions, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics

Recent questions on  Probiotic

doctor1 MD

Hi, I am a 61 year old who recently saw my GYN, while there I told her I get a lot of yeast infections, I think because I am cortisone dependant, and antibiotics tend to give me yeast infections as well. I always was noticing an odor...she suggested a probiotic. I have been using a brand called Healthy Belly because it has Lactobacillus Acidophilus in it and states that inhibits the growth of candida. Well my health food store stopped selling it and recommended Florastor.....will this help with odor and yeast infections? Is there much of a difference

doctor1 MD

i recently had a septoplasty & tubernectomy surgery.My doctor then prescrided antibiotics and proton pump inhibitors in order to reduce GERD which he suspected was a cause of my persistent sore throat.before the operation i had taken aloe vera & probiotics to reduce fatigue.after the course of PPI i now have excessive flatulence & fecal incontinesy which is very embarassing. i have researched on the internet and the problem points to small intestines bacterial overgrowth. can i take gastric acid supplements like betaine HCL to correct this.Ihave tried various supplements & antibiotics but the problem keeps on reccuring                                                                  

doctor1 MD

I had a digestive stool analysis done because I have problems digesting sugar, starchy foods etc. I end up with loose stools and insomnia - The test showed overall low good bacteria, low SIGA, and a parasite named Endolimax nana - The test also showed low candida yeast levels - but a previous test showed high - Anyways - my gastroenterologist said not to worry about the parasite - but in some places I read that it can cause problems - I try to follow a low starch, no sugar diet and have added probiotics and fermented foods for a few months but it s still the same - Would it help to treat the parasite?

doctor1 MD

I was recently on a round of amoxocillin for a tonsillitis infection, when I also had a yeast infection present at the time of my visit. I was also prescribed diflucan, and took two during the course of the antibiotics (10 days) to clear the infection, and have been eating lots of yogurt and kefir everyday since. I ordered a swab test at the first visit which came back negative for candida, much to my confusion. However, after the two diflucan symptoms subsided. 3 weeks later the tonsillitis returned, along with a UTI. I was prescribed another round of amoxicillin, and I have been 5 days, or halfway through, my second round. About three days ago, two days in to the second round of antibiotics, I developed yet another yeast infection.. or so I thought. I have taken two diflucan, still taking kefir and yogurt, to no avail. I had noticed that the discharge had no yeasty odor, which is usually very obvious to me, yet the symptoms all pointed to the worst yeast infection I ve ever experienced. Tonight I tried a clotrimazole suppository from an OTC 7-day treatment pack, along with acidophilus supplements, and within an hour was experiencing an even more painful and itchy, almost burning reaction. Upon inspection, I noticed very severe swelling of the inner labia, and even a tiny bit of bleeding from the now completely raw, sore and swollen inner labia. It seems to be a reaction to the clotrimazole, which I plan to discontinue. I am curious about the possibility of a lactobacilli overgrowth, or cytotolytic infection, as a result of my overzealous consumption of probiotic foods. Even moreso, I am interested in finding a way to put this problem to rest! Any suggestions are welcome and appreciated.

doctor1 MD

My daughter is 3 years 8 months old. She doesn't pass motion regularly for last 7 months . We have been visiting doctors but situation is not improving. After 4-5 days also we need to give repository for forcing the motion. She eats a lot of...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

is this stool color normal